RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 2, Pages 191–201 (Mi de10324)  

Ordinary Differential Equations

Stable Periodic Trajectories of Two-Dimensional Diffeomorphisms Close to a Diffeomorphism with a Structurally Unstable Heteroclinic Contour

S. V. Gonchenkoa, A. S. Markichevb, A. E. Shatalinb

a Research Institute for Applied Mathematics and Cybernetics, N. I. Lobachevski State University of Nizhnii Novgorod
b State University of Nizhni Novgorod

Full text: PDF file (1811 kB)

English version:
Differential Equations, 2001, 37:2, 205–215

Bibliographic databases:

UDC: 517.938
Received: 05.04.1999

Citation: S. V. Gonchenko, A. S. Markichev, A. E. Shatalin, “Stable Periodic Trajectories of Two-Dimensional Diffeomorphisms Close to a Diffeomorphism with a Structurally Unstable Heteroclinic Contour”, Differ. Uravn., 37:2 (2001), 191–201; Differ. Equ., 37:2 (2001), 205–215

Citation in format AMSBIB
\Bibitem{GonMarSha01}
\by S.~V.~Gonchenko, A.~S.~Markichev, A.~E.~Shatalin
\paper Stable Periodic Trajectories of Two-Dimensional Diffeomorphisms Close to a Diffeomorphism with a Structurally Unstable Heteroclinic Contour
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 2
\pages 191--201
\mathnet{http://mi.mathnet.ru/de10324}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1849435}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 2
\pages 205--215
\crossref{https://doi.org/10.1023/A:1019257524133}


Linking options:
  • http://mi.mathnet.ru/eng/de10324
  • http://mi.mathnet.ru/eng/de/v37/i2/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:59
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019